RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2016, Volume 23, Number 3, Pages 349–356 (Mi mais505)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical solution of a singularly perturbed problem on a circular domain

A. F. Hegartya, E. O' Riordanb

a Department of Mathematics and Statistics, University of Limerick, Ireland
b School of Mathematical Sciences, Dublin City University, Ireland

Abstract: We consider a singularly perturbed elliptic problem, of convection-diffusion type, posed on a circular domain. Using polar coordinates, simple upwinding and a piecewise-uniform Shishkin mesh in the radial direction, we construct a numerical method that is monotone, pointwise accurate and parameter-uniform under certain compatibility constraints. Numerical results are presented to illustrate the performance of the numerical method when these constraints are not imposed on the data.

Keywords: circular domain, convection-diffusion, parameter-uniform, Shishkin mesh.

Funding Agency Grant Number
Science Foundation Ireland Investigator Award 12/IA/1683
The work of the first author was supported by MACSI, the Mathematics Applications Consortium for Science and Industry (http://www.macsi.ul.ie), funded by the Science Foundation Ireland Investigator Award 12/IA/1683.


DOI: https://doi.org/10.18255/1818-1015-2016-3-349-356

Full text: PDF file (1267 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.6
Received: 19.06.2016
Language:

Citation: A. F. Hegarty, E. O' Riordan, “Numerical solution of a singularly perturbed problem on a circular domain”, Model. Anal. Inform. Sist., 23:3 (2016), 349–356

Citation in format AMSBIB
\Bibitem{HegO r16}
\by A.~F.~Hegarty, E.~O' Riordan
\paper Numerical solution of a singularly perturbed problem on a circular domain
\jour Model. Anal. Inform. Sist.
\yr 2016
\vol 23
\issue 3
\pages 349--356
\mathnet{http://mi.mathnet.ru/mais505}
\crossref{https://doi.org/10.18255/1818-1015-2016-3-349-356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3520857}
\elib{http://elibrary.ru/item.asp?id=26246301}


Linking options:
  • http://mi.mathnet.ru/eng/mais505
  • http://mi.mathnet.ru/eng/mais/v23/i3/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Hegarty, E. O'Riordan, “Parameter-Uniform Numerical Method For Singularly Perturbed Convection-Diffusion Problem on a Circular Domain”, Adv. Comput. Math., 43:5 (2017), 885–909  crossref  mathscinet  zmath  isi  scopus
  • Моделирование и анализ информационных систем
    Number of views:
    This page:112
    Full text:33
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020